JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON QUASI-TOPOLOGICAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 1,  2011, pp.11-17
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.1.011
 Title & Authors
A NOTE ON QUASI-TOPOLOGICAL SPACES
Min, Won-Keun;
  PDF(new window)
 Abstract
We study some properties of quasi-topological spaces. Also we introduce the concept of Q-continuity and investigate several types of quasi-topology on an SGNS.
 Keywords
strong generalized neighborhood systems;SGNS;q-open;q-closed;quasi-topology;Q-continuous;Q-open map;
 Language
English
 Cited by
 References
1.
A. Csaszar; Generalized Topology, Generalized Continuity, Acta Math. Hungar., 96 (2002), 351-357. crossref(new window)

2.
A. Csaszar; Remark On Quasi-Topologies, Acta Math. Hungar., 119(1-2) (2008), 197-200. crossref(new window)

3.
A. Csaszar; Further remarks on the formular for $\gamma$-interior, Acta Math. Hungar., 113(2006), 325-332. crossref(new window)

4.
A. S. Mashhour, A. A. Allam, F. S. Mahmoud and F. H. Khedr; On supratopological spaces, Indian J. pure appl. Math., 14(4) (1983), 502-510.

5.
W. K. Min; Some results on generalized topological spaces and generalized systems, Acta Math. Hungar., 108 (1-2) (2005), 171-181. crossref(new window)

6.
W. K. Min; On Strong Generalized Neighborhood Systems and sg-open sets, Commun. Korean Math. Soc., 23(1) (2008), 125-131. crossref(new window)

7.
W. K. Min; Results On Strong Generalized Neighborhood Spaces, J. Korea Soc. Math. Educ. Ser. B: Pure Appl. Math., 15(3)(2008), 221-227.